MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. HD AUTOCLAVABLE CAMERA HEAD

SHIRAKAWA OLYMPUS CO., LTD. HD AUTOCLAVABLE CAMERA HEAD
Model Number CH-S190-XZ-Q
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to olympus, there was a e315 unsupported scope error when connecting to the hd autoclavable camera head to the cv-190 tower.The customer stated that camera head was connected to a different the cv-190 tower and received the same error code.There were no reports of patient harm associated with this event.
 
Additional Manufacturer Narrative
The customer was instructed to power off the cv-190/clv-190 and remove the camera head.The customer was advised to clean the electrical contacts on the camera head with 70% isopropyl alcohol.The customer connected the camera head and still received the same error code.The investigation is pending.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Based on the results of the investigation, the device was not returned to the manufacturer, therefore, the phenomenon was not reproduced, and a root cause could not be identified.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 9 years since the subject device was manufactured.The cause of the reported event cannot be conclusively determined.Olympus will continue to monitor field performance for this device.

Brand Name
HD AUTOCLAVABLE CAMERA HEAD
Common Device Name
AUTOCLAVABLE CAMERA HEAD
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16900198
Report Number3002808148-2023-04698
Device Sequence Number6781912
Product Code FET
UDI-Device Identifier04953170310782
UDI-Public04953170310782
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K102059
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCH-S190-XZ-Q
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2023
Supplement Date Received by Manufacturer06/03/2023
Initial Report FDA Received Date05/09/2023
Supplement Report FDA Received Date06/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/08/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown